Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kurdyumov, Sergei Pavlovich

Statistics Math-Net.Ru
Total publications: 73
Scientific articles: 62

Number of views:
This page:751
Abstract pages:15391
Full texts:7393
References:276

http://www.mathnet.ru/eng/person20346
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210152

Publications in Math-Net.Ru
2004
1. S. P. Kurdyumov, G. G. Malinetskii, A. V. Podlazov, “Historical dynamics. Synergetics approach”, Keldysh Institute preprints, 2004, 085, 16 pp.  mathnet
2. S. P. Kurdyumov, E. S. Kurkina, “The spectrum of the eigenfunctions of a self-similar problem for the nonlinear heat equation with a source”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004),  1619–1637  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:9 (2004), 1539–1556
2000
3. V. A. Belavin, S. P. Kurdyumov, “Blow-up regimes in a demographic system: Scenario of increase in the nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000),  238–251  mathnet  zmath; Comput. Math. Math. Phys., 40:2 (2000), 227–239
1998
4. V. A. Belavin, S. P. Kapitza, S. P. Kurdyumov, “A mathematical model of global demographic processes with regard to the spatial distribution”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998),  885–902  mathnet  zmath; Comput. Math. Math. Phys., 38:6 (1998), 849–865
1996
5. V. A. Belavin, S. P. Kurdyumov, “Mathematical Model of Global Demographic Processes”, Keldysh Institute preprints, 1996, 097  mathnet
1995
6. S. P. Kurdyumov, M. I. Gurevich, O. V. Telkovskaya, “Self-similar solutions of the quasilinear heat equation with distributed density and nonlinear volume sources”, Differ. Uravn., 31:10 (1995),  1722–1733  mathnet  mathscinet; Differ. Equ., 31:10 (1995), 1690–1701
1991
7. S. P. Kurdyumov, O. V. Telkovskaya, “Structure of linear approximation for eigenfunctions of LS-regme in multicomponent media”, Matem. Mod., 3:10 (1991),  23–30  mathnet  mathscinet  zmath
1990
8. S. P. Kurdyumov, G. G. Malinetskii, A. B. Potapov, “An approximate study of symmetric localized structures”, Dokl. Akad. Nauk SSSR, 314:2 (1990),  327–331  mathnet  mathscinet; Dokl. Math., 35:9 (1990), 796–799
1989
9. S. P. Kurdyumov, E. S. Kurkina, O. V. Telkovskaya, “Regimes with sharpening in two-component media”, Matem. Mod., 1:1 (1989),  34–50  mathnet  mathscinet  zmath
10. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On the method of stationary states for quasilinear parabolic equations”, Mat. Sb., 180:8 (1989),  995–1016  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:2 (1990), 449–471  isi
11. S. N. Dimova, M. S. Kaschiev, S. P. Kurdyumov, “Numerical analysis of the eigenfunctions for the combustion of a nonlinear medium in the radial-symmetric case”, Zh. Vychisl. Mat. Mat. Fiz., 29:11 (1989),  1688–1704  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 61–73
1988
12. F. V. Bunkin, N. A. Kirichenko, S. P. Kurdyumov, A. B. Potapov, A. A. Samarskii, “Thermodiffusion oscillations in gas mixtures in a laser radiation field”, Dokl. Akad. Nauk SSSR, 303:6 (1988),  1357–1360  mathnet
13. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “Localization in a nonlinear problem of radiation-induced ignition”, Dokl. Akad. Nauk SSSR, 302:1 (1988),  68–71  mathnet  mathscinet  zmath; Dokl. Math., 33:9 (1988), 661–663
14. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “The structure of limit distributions of unbounded solutions of quasilinear parabolic equations”, Dokl. Akad. Nauk SSSR, 301:4 (1988),  781–785  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 138–142
15. M. I. Bakirova, S. N. Dimova, V. A. Dorodnitsyn, S. P. Kurdyumov, A. A. Samarskii, S. R. Svirshchevskii, “Invariant solutions of the heat equation that describe the directed propagation of combustion and spiral waves in a nonlinear medium”, Dokl. Akad. Nauk SSSR, 299:2 (1988),  346–350  mathnet  mathscinet  zmath; Dokl. Math., 33:3 (1988), 187–189
16. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear boundary value problem of ignition by radiation”, Zh. Vychisl. Mat. Mat. Fiz., 28:4 (1988),  549–559  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:2 (1988), 157–164
1986
17. S. P. Kurdyumov, S. A. Posashkov, A. A. Samarskii, A. V. Sinilo, “Unsteady heat structures in a nonlinear medium with heat sinks”, Dokl. Akad. Nauk SSSR, 290:3 (1986),  595–599  mathnet  mathscinet
18. T. S. Akhromeeva, S. P. Kurdyumov, G. G. Malinetskii, A. A. Samarskii, “On the classification of the solutions of a system of nonlinear diffusion equations in a neighborhood of a bifurcation point”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 28 (1986),  207–313  mathnet  mathscinet  zmath; J. Soviet Math., 41:5 (1988), 1292–1356
19. V. A. Galaktionov, V. A. Dorodnitsyn, G. G. Yelenin, S. P. Kurdyumov, A. A. Samarskii, “A quasilinear equation of heat conduction with a source: peaking, localization, symmetry, exact solutions, asymptotic behavior, structures”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 28 (1986),  95–205  mathnet  mathscinet  zmath; J. Soviet Math., 41:5 (1988), 1222–1292
20. N. V. Zmitrenko, S. P. Kurdyumov, A. P. Mikhailov, “The theory of modes with peaking in compressible media”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 28 (1986),  3–94  mathnet  mathscinet  zmath; J. Soviet Math., 41:5 (1988), 1163–1222
21. S. P. Kurdyumov, E. S. Kurkina, A. B. Potapov, A. A. Samarskii, “Complex multidimensional structures of the combustion of a nonlinear medium”, Zh. Vychisl. Mat. Mat. Fiz., 26:8 (1986),  1189–1205  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 148–158
22. V. A. Galaktionov, S. P. Kurdyumov, S. A. Posashkov, A. A. Samarskii, “A nonlinear elliptic problem with a complex spectrum of solutions”, Zh. Vychisl. Mat. Mat. Fiz., 26:3 (1986),  398–407  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:2 (1986), 48–54
1985
23. T. S. Akhromeeva, F. V. Bunkin, N. A. Kirichenko, S. P. Kurdyumov, G. G. Malinetskii, A. A. Samarskii, “Some properties of a mathematical model for laser heating of metals in the air”, Dokl. Akad. Nauk SSSR, 281:1 (1985),  55–59  mathnet
24. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “Asymptotic stability of self-similar solutions of an equation of heat conduction with a nonlinear sink”, Dokl. Akad. Nauk SSSR, 281:1 (1985),  23–28  mathnet  mathscinet  zmath
25. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear problem of laser thermochemistry. II”, Differ. Uravn., 21:12 (1985),  2097–2105  mathnet  mathscinet
26. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear problem of laser thermochemistry. I”, Differ. Uravn., 21:11 (1985),  1947–1958  mathnet  mathscinet
27. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “A parabolic system of quasilinear equations. II”, Differ. Uravn., 21:9 (1985),  1544–1559  mathnet  mathscinet
28. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation”, Mat. Sb. (N.S.), 126(168):4 (1985),  435–472  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:2 (1986), 421–455
29. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “A new class of asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 25:12 (1985),  1833–1839  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 151–155
1984
30. T. S. Akhromeeva, S. P. Kurdyumov, G. G. Malinetskii, A. A. Samarskii, “Diffusion-induced chaos in nonlinear dissipative systems”, Dokl. Akad. Nauk SSSR, 279:5 (1984),  1091–1096  mathnet  mathscinet
31. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear problem of laser thermochemistry”, Dokl. Akad. Nauk SSSR, 279:4 (1984),  838–842  mathnet  mathscinet
32. T. S. Akhromeeva, S. P. Kurdyumov, G. G. Malinetskii, A. A. Samarskii, “Classification of two-component systems in a neighborhood of a bifurcation point”, Dokl. Akad. Nauk SSSR, 279:3 (1984),  591–595  mathnet  mathscinet
33. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On the method of stationary states for nonlinear evolution parabolic problems”, Dokl. Akad. Nauk SSSR, 278:6 (1984),  1296–1300  mathnet  mathscinet  zmath
34. S. P. Kurdyumov, E. S. Kurkina, A. B. Potapov, A. A. Samarskii, “The architecture of multidimensional heat structures”, Dokl. Akad. Nauk SSSR, 274:5 (1984),  1071–1075  mathnet
35. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “Asymptotic stability of invariant solutions of nonlinear equations of heat conduction with a source”, Differ. Uravn., 20:4 (1984),  614–632  mathnet  mathscinet
36. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On approximate self-similar solutions of a class of quasilinear heat equations with a source”, Mat. Sb. (N.S.), 124(166):2(6) (1984),  163–188  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:1 (1985), 155–180
1983
37. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “A parabolic system of quasilinear equations. I”, Differ. Uravn., 19:12 (1983),  2123–2140  mathnet  mathscinet
38. G. G. Yelenin, S. P. Kurdyumov, A. A. Samarskii, “Nonstationary dissipative structures in a nonlinear heat-conducting medium”, Zh. Vychisl. Mat. Mat. Fiz., 23:2 (1983),  380–390  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:2 (1983), 80–86
1981
39. S. P. Kurdyumov, E. S. Kurkina, G. G. Malinetskii, A. A. Samarskii, “Nonsteady dissipative structures in nonlinear two-component media with three-dimensional sources”, Dokl. Akad. Nauk SSSR, 258:5 (1981),  1084–1088  mathnet
40. S. P. Kurdyumov, G. G. Malinetskii, Yu. A. Poveschenko, Yu. P. Popov, A. A. Samarskii, “Dissipative structures in trigger media”, Differ. Uravn., 17:10 (1981),  1875–1885  mathnet  mathscinet
41. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Localization of heat in nonlinear media”, Differ. Uravn., 17:10 (1981),  1826–1841  mathnet  mathscinet
1980
42. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Unbounded solutions of the Cauchy problem for the parabolic equation $u_t=\nabla(u^\sigma\nabla u)+u^\beta$”, Dokl. Akad. Nauk SSSR, 252:6 (1980),  1362–1364  mathnet  mathscinet  zmath
43. S. P. Kurdyumov, G. G. Malinetskii, Yu. A. Poveschenko, Yu. P. Popov, A. A. Samarskii, “Interaction of dissipative heat structures in nonlinear media”, Dokl. Akad. Nauk SSSR, 251:4 (1980),  836–839  mathnet
44. S. P. Kurdyumov, E. S. Kurkina, G. G. Malinetskii, A. A. Samarskii, “Dissipative structures in an inhomogeneous nonlinear burning medium”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  587–591  mathnet  mathscinet
45. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Asymptotic phase of modes with peaking and effective localization of heat in problems of nonlinear heat conduction”, Differ. Uravn., 16:7 (1980),  1196–1204  mathnet  mathscinet
1979
46. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Comparison of solutions to parabolic equations”, Dokl. Akad. Nauk SSSR, 248:3 (1979),  586–589  mathnet  mathscinet  zmath
47. A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, “Localization of diffusion processes in media with constant properties”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  349–353  mathnet
48. A. A. Samarskii, A. P. Mikhailov, S. P. Kurdyumov, V. A. Galaktionov, “An approach to the comparison of solutions of parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 19:6 (1979),  1451–1461  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:6 (1979), 91–102
1977
49. A. A. Samarskii, G. G. Yelenin, N. V. Zmitrenko, S. P. Kurdyumov, A. P. Mikhailov, “Combustion of a nonlinear medium in the form of complex structures”, Dokl. Akad. Nauk SSSR, 237:6 (1977),  1330–1333  mathnet
1976
50. A. A. Samarskii, N. V. Zmitrenko, S. P. Kurdyumov, A. P. Mikhailov, “Thermal structures and fundamental length in a medium with nonlinear heat conduction and volume heat sources”, Dokl. Akad. Nauk SSSR, 227:2 (1976),  321–324  mathnet
1975
51. A. A. Samarskii, N. V. Zmitrenko, S. P. Kurdyumov, A. P. Mikhailov, “Effect of the met as table localization of heat in a medium with nonlinear heat conduction”, Dokl. Akad. Nauk SSSR, 223:6 (1975),  1344–1347  mathnet
52. Yu. V. Afanas'ev, N. G. Basov, P. P. Volosevich, E. G. Gamaliĭ, O. N. Krokhin, S. P. Kurdyumov, E. I. Levanov, V. B. Rozanov, A. A. Samarskii, A. N. Tikhonov, “Analysis of physical processes in targets heated by laser radiation of 200–300 J energy”, Kvantovaya Elektronika, 2:8 (1975),  1816–1818  mathnet [Sov J Quantum Electron, 5:8 (1975), 989–991]
1974
53. N. V. Zmitrenko, S. P. Kurdyumov, “Rise of structures the self-preservation mode of plasma contraction”, Dokl. Akad. Nauk SSSR, 219:3 (1974),  578–581  mathnet
54. N. V. Zmitrenko, S. P. Kurdyumov, “Self-preserving mode of plasma finite mass compression”, Dokl. Akad. Nauk SSSR, 218:6 (1974),  1306–1309  mathnet
55. A. A. Samarskii, V. A. Dorodnitsyn, S. P. Kurdyumov, Yu. P. Popov, “Formation of $T$-layers in the process of plasma deceleration by a magnetic field”, Dokl. Akad. Nauk SSSR, 216:6 (1974),  1254–1257  mathnet
1972
56. A. A. Samarskii, S. P. Kurdyumov, Yu. N. Kulikov, L. V. Leskov, Yu. P. Popov, V. V. Savichev, S. S. Filippov, “Magnetohydrodynamic model of unsteady acceleration of plasma”, Dokl. Akad. Nauk SSSR, 206:2 (1972),  307–310  mathnet
1970
57. P. P. Volosevich, S. P. Kurdyumov, Yu. P. Popov, A. A. Samarskii, “The self-modelling problem of a heavy current discharge in a plasma”, Zh. Vychisl. Mat. Mat. Fiz., 10:6 (1970),  1447–1457  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:6 (1970), 130–143
1969
58. L. M. Degtyarev, L. A. Zaklyaz'minskii, S. P. Kurdyumov, A. A. Samarskii, V. S. Sokolov, A. P. Favorski, “Развитие конечных локальных возмущений электропроводности в потоке слабопроводящего газа в присутствии магнитного поля”, TVT, 7:3 (1969),  471–478  mathnet
1968
59. A. A. Samarskii, P. P. Volosevich, M. I. Volchinskaya, S. P. Kurdyumov, “A finite-difference method for the solution of one-dimensional non-stationary problems in magneto-hydrodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 8:5 (1968),  1025–1038  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:5 (1968), 117–134
1967
60. A. N. Tikhonov, A. A. Samarskii, L. A. Zaklyaz'minskii, P. P. Volosevich, L. M. Degtyarev, S. P. Kurdyumov, Yu. P. Popov, V. S. Sokolov, A. P. Favorski, “Non-linear effect of formation in self sustained high temperature electrically conducting gas layer in non-stationary processes of magnetic hydrodynamics”, Dokl. Akad. Nauk SSSR, 173:4 (1967),  808–811  mathnet
1965
61. A. A. Samarskii, S. P. Kurdyumov, P. P. Volosevich, “Travelling waves in a medium with non-linear heat conduction”, Zh. Vychisl. Mat. Mat. Fiz., 5:2 (1965),  199–217  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:2 (1965), 40–67
1963
62. P. P. Volosevich, S. P. Kurdyumov, L. N. Busurina, V. P. Krus, “The solution of the homogeneous plane problem of the motion of a piston in an ideal heat-conducting gas”, Zh. Vychisl. Mat. Mat. Fiz., 3:1 (1963),  159–169  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:1 (1963), 204–218

2002
63. V. N. Abrashin, I. V. Gaishun, N. A. Izobov, V. A. Il'in, S. P. Kurdyumov, E. I. Moiseev, Yu. P. Popov, A. A. Samarskii, A. P. Favorski, “A. V. Gulin (A tribute on the occasion of his 60th birthday)”, Differ. Uravn., 38:7 (2002),  870–874  mathnet  mathscinet; Differ. Equ., 38:7 (2002), 920–924
2001
64. V. N. Abrashin, I. V. Gaishun, M. P. Galanin, A. V. Gulin, S. V. Emel'yanov, V. A. Il'in, D. P. Kostomarov, S. P. Kurdyumov, O. S. Mazhorova, E. I. Moiseev, S. I. Mukhin, A. A. Petrov, V. A. Sadovnichii, A. A. Samarskii, B. N. Chetverushkin, “Yurii Petrovich Popov (A Tribute in Honor of His Sixtieth Birthday)”, Differ. Uravn., 37:5 (2001),  579–585  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 607–613
1999
65. V. N. Abrashin, A. A. Arsen'ev, I. V. Gaishun, A. V. Gulin, S. V. Emel'yanov, V. A. Il'in, D. P. Kostomarov, S. P. Kurdyumov, Yu. S. Osipov, Yu. P. Popov, V. A. Sadovnichii, “Aleksandr Andreevich Samarskiǐ (on the occasion of his eightieth birthday)”, Differ. Uravn., 35:2 (1999),  147–151  mathnet  mathscinet; Differ. Equ., 35:2 (1999), 145–150
1995
66. O. V. Besov, V. A. Il'in, L. D. Kudryavtsev, S. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichy, “Stanislav Ivanovich Pokhozhaev (on the occasion of his sixtieth birthday)”, Differ. Uravn., 31:9 (1995),  1443–1448  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1393–1400
1994
67. A. A. Arsen'ev, A. V. Bitsadze, A. A. Dorodnitsyn, S. V. Emel'yanov, V. A. Il'in, S. P. Kurdyumov, Yu. S. Osipov, “Aleksandr Andreevich Samarskiǐ (on the occasion of his seventy-fifth birthday)”, Differ. Uravn., 30:7 (1994),  1107–1110  mathnet  mathscinet; Differ. Equ., 30:7 (1994), 1027–1029
68. V. Ya. Gol'din, N. N. Kalitkin, S. P. Kurdyumov, V. F. Tishkin, B. N. Chetverushkin, “The 75th anniversary of Aleksandr Andreevich Samarskij”, Matem. Mod., 6:6 (1994),  139–142  mathnet  mathscinet  zmath
1993
69. V. I. Arnol'd, N. S. Bakhvalov, K. V. Brushlinskii, I. M. Gel'fand, R. L. Dobrushin, A. V. Zabrodin, I. A. Ibragimov, S. P. Kurdyumov, S. P. Novikov, D. E. Okhotsimskii, Yu. V. Prokhorov, Yu. B. Radvogin, Ya. G. Sinai, R. Z. Khas'minskii, A. S. Holevo, A. N. Shiryaev, T. M. Eneev, “Nikolai Nikolaevich Chentsov (obituary)”, Uspekhi Mat. Nauk, 48:2(290) (1993),  165–168  mathnet  mathscinet; Russian Math. Surveys, 48:2 (1993), 161–166  isi
1991
70. K. V. Brushlinskii, M. B. Gavrilov, I. M. Gel'fand, V. F. Dyachenko, A. V. Zabrodin, N. M. Korobov, S. P. Kurdyumov, A. A. Mal'tsev, D. E. Okhotsimskii, V. S. Ryaben'kii, Yu. M. Smirnov, V. M. Tikhomirov, R. P. Fedorenko, K. V. Khodataev, N. N. Chentsov, L. B. Shapiro, M. R. Shura-Bura, T. M. Eneev, “Oleg Vyacheslavovich Lokutsievskii (obituary)”, Uspekhi Mat. Nauk, 46:2(278) (1991),  203–204  mathnet  mathscinet; Russian Math. Surveys, 46:2 (1991), 233–235  isi
1989
71. A. A. Arsen'ev, A. V. Bitsadze, A. A. Dorodnitsyn, S. V. Emel'yanov, N. P. Erugin, V. A. Il'in, S. P. Kurdyumov, A. N. Tikhonov, “Aleksandr Andreevich Samarskiǐ (on the occasion of his seventieth birthday)”, Differ. Uravn., 25:12 (1989),  2027–2043  mathnet  mathscinet; Differ. Equ., 25:12 (1989), 1419–1438
72. M. G. Slinko, S. P. Kurdyumov, A. P. Mikhailov, N. N. Kalitkin, “Aleksandr Andreevich Samarskii (the 70th anniversary)”, Matem. Mod., 1:2 (1989),  165–166  mathnet  mathscinet  zmath
1986
73. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “Letter to the Editor”, Mat. Sb. (N.S.), 131(173):3(11) (1986),  413  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 407

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022